Bruising

I was recently restarted on Plaquenil and I have been bruising all over. My legs are covered, and my arms are joining the party :( Before this I was on aspirin 81 as my only anticoagulant, but my APS was very symptomatic. I also have history of TIA so I felt the aspirin was inadequate protection. Is bruising just something I have to deal with or should I speak with my doctor? I don't remember bruising this much in the past.

3 Replies

oldestnewest
  • I would I don't think it would hurt to have a word with your Gp if only to reassure you.

    That's what they are paid for, hope you get on ok

  • I have never heard of plaquenil causing bruising, but anything is possible I guess. I have been on it for 2 years now ( hydroxychloraquine } and it takes a while but it has helped me . so I am thinking seeing your Dc. would be a good idea.it could be something else or maybe a combination of . let me know how you make out --- jet

  • Hi hon,

    Check with doc, they may want to run a full blood count. Plaq is thought tohave an anticoagulant effect, along with aspirin, it may be causing the bruising.

    Gentle hugs love Sheena xxxxx :-) :-) :-)

You may also like...